# SDR DALA2022121308060

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frm 74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 CRACK CROSSBEAM LOCATED FR74 AT LEVEL STRINGER 26L AND YB AT AFT GALLEY AREA. CORRECTIVE ACTION: COMPLETED WITH ER/A 603503-14 REV. ORIGINAL MATCHES WITH ALL STEPS ON PRI #603503-14 REV.0 AND REV.1 IT IS BEEN VALIDATED. PERFORMED REPAIR INSTRUCTION AT REAR FUSELAGE/FLOOR STRUCTURE AT GALLEY AREA/CROSSBEAM FR74 AT LEVEL STRINGER 26L AND YB AT AFT GALLEY AREA. (2531852)
